# SDR AALA201910259036

- Difficulty date: October 24, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N954NN
- Make and model: Boeing 737823
- Aircraft serial: 31197
- Aircraft time: 59,627 hours, 22,414 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Module
- Part number: 180541102
- Part serial: A1462994
- Condition: Failed
- Location: Seat 14e
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DIVERTED TO DEN ON ACCOUNT OF ELECTRICAL ODOR REPORTED IN CABIN. EMERGENCY DECLARED. ACCOMPLISHED 08L00021001 737NG SMOKE ODOR FUMES INITIAL CARD. DEBRIEFED CREW. FLIGHT ATTENDANTS REPORTED A PASSENGER FROM 14E SAID THEY SMELLED AN ELECTRICAL SMELL IN THE AREA. FLIGHT ATTENDANT CONFIRMED THIS AS WELL. FIRE DEPARTMENT SAID THEY COULD FIND NO HEAT OR ELECTRICAL WITH THERE TEST EQUIPMENT. MAINTENANCE FOUND SEAT 14ABC WITH PREVIOUS HISTORY, WOULD SHUT OFF 4 MINUTES AFTER POWER PORTS TURNED ON. 30 SECONDS LATER ALL THE POWER PORTS WOULD TURN OFF. MAINTENANCE REMOVED AND REPLACED SPB IAW AMM 44-22-44. REMOVED AND REPLACED SDB IAW AMM 44-24-32 @ SEAT ROW 14 ABC. PERFORMED SEAT FUNCTION TEST, PED POWER TEST & IFE SYS COMPONENTS TEST IAW AMM 44-21-00-710-834, 44-21-00-710-806 & 44-21-00-210-804. POWER PORTS OPS CHECKS OK. (SEE SDR # AALA201910259020)
